Access count of this item: 210

Files in This Item:
File Description SizeFormat 
JChemPhys_122_054104.pdf429.06 kBAdobe PDFView/Open
Title: The E circle times e dynamic Jahn-Teller problem: A new insight from the strong coupling limit
Authors: Sato, Tohru
Chibotaru, Liviu F.
Ceulemans, Arnout
Issue Date: 1-Feb-2005
Publisher: AMER INST PHYSICS
Journal title: JOURNAL OF CHEMICAL PHYSICS
Volume: 122
Issue: 5
Thesis number: 054104
Rights: Copyright 2005 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
URL: http://link.aip.org/link/?jcp/122/054104
URI: http://hdl.handle.net/2433/50521
DOI(Published Version): 10.1063/1.1836758
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.